Reply To: Visual disturbances

Home The Candida Forum Candida Questions Visual disturbances Reply To: Visual disturbances

#92893

raster
Participant
Topics: 104
Replies: 6838

I personally think floaters come from taking drugs, especially hallucinagens like LSD. I used to get them a lot more often when I did more drugs but I don’t get them anymore.

I used to get a few types of them. One type was the large random spot/object at the edge of my peripheral vision. These were sometimes colorful and always went away after blinking. These ones more likely relate to drug use in my opinion.

Then there was these random “cellular” type orbs I would sometime see. I believe these are more related to poor circulation and body condition. Candida and health problems contribute to this.

If you get the cellular type ones I mentioned, I would examine blood circulation, physical fitness, and blood oxygen.

-raster